# SDR SWAA2012121210509

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 19,569 hours, 8,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT INOP.  REMOVED AND REPLACED FWD F/A EMERGENCY FLASHLIGHT BATTERY AT  L-1 J/S.  REPLACED RETAINER STRAP.  OK FOR SERVICE.  REF 25-12, AMM.
